# SDR SWIA202005190828

- Difficulty date: April 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE LOCATED AT FS1047.00 FROM STGR 16L TO STGR 17L HAS CORROSION AROUND NUTPLATE LOCATION.   (C-CHECK) RO 5/16/2020   REMOVED CORROSION ON LINER SUPPORT BRACKET ATTACHED TO FRAME FS1047 STGR 16L-7L REF. CRJ 900 SRM.  ORIGINAL THICKNESS IS .040" REF. CRJ 900 SRM. REMAINING THICKNESS IS .031". MATERIAL LOSS OF .009" IS OUT OF LIMITS (.004") REF. CRJ 900 SRM.  REMOVED AND REPLACED WITH NEW BRACKET P/N MM670-34112-015 REF CRJ900 SRM AND BOMBARDIER DWG.
